# SDR DALA13050289207

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,083 hours, 26,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1250-1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, MAIN BEAM L28R, CORRODED BETWEEN BS 1269-1250.    BEAM FOUND TO BE OUT OF LIMITS.  R & R BEAM IAW SRM 51-30-05 AND DWG 5730483 AT STA 1174-1307.
